# SDR 01FDEA00867

- Difficulty date: September 29, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,1) ON FLOORBEAM BS 344, LBL 40 TO RBL 5, WL 208. REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8, 53-10-1, 51-30-2 & 51-10-6.
